Novel delay-range-dependent stability analysis of the second-order congestion control algorithm with heterogonous communication delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)568-577
Journal / PublicationJournal of Network and Computer Applications
Volume32
Issue number3
Publication statusPublished - May 2009

Abstract

Congestion in computer networks is one of the main reasons for degraded performance and poor quality of service and a good congestion control algorithm is thus essential in computer networks. A fundamental and required property of any control system is its stability. In this paper, we investigate the problem of asymptotic stability in the second-order congestion control system with heterogeneous communication delays. A new approach to stability analysis of the second-order congestion control algorithms is proposed, where the free weighting matrix technique is used and the knowledge of the delay interval is also utilized. Several linear matrix inequality (LMI)-based delay-range-dependent stability criteria are proposed. Simulation results show that the stability criteria proposed in this paper are much less conservative than the existing ones in the sense that the larger range of communication delays can be accommodated. © 2008 Elsevier Ltd. All rights reserved.

Research Area(s)

  • Congestion control, Delay dependence, Heterogeneous communication delays, Local stability, Primal-dual algorithm

Citation Format(s)

Novel delay-range-dependent stability analysis of the second-order congestion control algorithm with heterogonous communication delays. / Guo, Songtao; Feng, Gang; Liao, Xiaofeng; Liu, Qun.

In: Journal of Network and Computer Applications, Vol. 32, No. 3, 05.2009, p. 568-577.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal